Universidad Complutense de Madrid
E-Prints Complutense

Mathematical analysis of the discharge of a laminar hot gas in a colder atmosphere



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Antontsev, S.N. (2007) Mathematical analysis of the discharge of a laminar hot gas in a colder atmosphere. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 101 (1). pp. 119-124. ISSN 1578-7303

[thumbnail of 38.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.rac.es/ficheros/doc/00272.pdf


We study the boundary layer approximation of the, already classical, mathematical model which describes the discharge of a laminar hot gas in a stagnant colder atmosphere of the same gas. We start by proving the existence and uniqueness of solutions of the nondegenerate problem under assumptions implying that the temperature T and the horizontal velocity u of the gas are strictly positive: T >= delta > 0 and u > epsilon > 0 (here delta and epsilon are given as boundary conditions in the external atmosphere). We also study the limit cases delta = 0 or epsilon = 0 in which the governing system of equations become degenerate. We show that in those cases it appear some interfaces separating the zones where T and U are positive from those where they vanish.

Item Type:Article
Uncontrolled Keywords:gas dynamics, localization effects, boundary layer approximation, non isothermal laminar gas jets, nonlinear PDEs
Subjects:Sciences > Mathematics > Differential equations
ID Code:15292
Deposited On:21 May 2012 09:52
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page